# SDR 97ZZZX3681

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4078L
- Make and model: Piper PA-31-350
- Aircraft serial: 318152060
- System (JASC): 2460 · DC Power Distribution System
- Part: Connector
- Part number: E303
- Condition: Burnt
- Location: Pilot Cb Panel
- Part time: 8,849 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN EVENT INSPECTION, SB 1004 WAS C/W.  THE FINDINGS OF THE INSPECTION MIRRORED THAT OF THE SERVICE BULLETIN, IN THAT, YES, THE CONNECTOR WAS BURNT AND HAD DISTORTED.  PART WAS REMOVED AND REPLACED IAW INSTRUCTIONS PROVIDED IN SB 1004.  NO INCIDENT HAD RESULTED FROM THE ABOVE PROBLEM.
